I was on Pristiq for 30 days and quit 3 days ago. Instead I am taking B6 and B12. But I have have weird side effects. Can someone help me understand them. Sweats, confusion, etc.
It is always best to slowly taper off an antidepressant such as Pristiq so to avoid withdrawal effects. You may experience nausea, headache, sweats, brain zap sensations and diarrhea, to name a few. These will last as much as a couple of weeks though maybe a little less since you weren't on the Pristiq for too long.
Astrik2005... i tapered off pristiq and have been off completely for 5 days... i am still experiencing tingling to my lips and fatigue. which is better than how they started. First i had these tingling shocking sensation that would pulse through my body about every 2mins. Along with sweating, confusion, fatigue, severe sudden onset of nausea and dry heeving. I am a nurse and have counselled patients on side effects before but now i can relate. I feel like a junkie coming off herion. Oh and the mood swings are terrible. All these things have stopped except lip tingles and mood swings and occasional nausea. My dr. says it normal but if this is the case i will NEVER take anything like this again. Hope this helps and doesn't scare.
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jun 2010 • 3 answers
Posted 23 Dec 2010 • 1 answer
Pristiq - first day was terrible, want to stay in bed even more, anyone else had this, advice please
Posted 20 May 2012 • 3 answers
Posted 25 May 2012 • 1 answer
Posted 9 Mar 2016 • 1 answer